# SDR SWAA2014012724591

- Difficulty date: January 23, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 53,587 hours, 42,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT FLAP DELAMINATED.  R & R AFT FLAP IAW MM.
